# SDR PCSA12070501

- Difficulty date: December 7, 2005
- Submitted: January 2, 2006
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Part time: 38,339 hours, 36,492 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 723 DEPARTED MIA AND CLIMBED TO 34,000 FT CRUISE ALTITUDE, CREW REPORTED NUMBER 2 ENG COMPRESSOR STALLED, POWER WAS REDUCED AND NR 2 ENG CONTINUED TO COMPRESSOR STALL.  THE CREW PERFORMED A PRECAUTIONARY ENGINE SHUTDOWN, ALL FLIGHT CONDITIONS WERE NORMAL, THE NR 2 ENGINE WINDMILLED FOR 15 MINUTES.  THE A/C RETURNED BACK TO MIA AND LANDED WITHOUT ANY FURTHER INCIDENT.  MX INSPECTED & REPLACED NR 2 ENG MAIN OIL STRAINER.  LEAK CHECK GOOD.  MX ACCOMPLISHED A HIGH POWER TAKE-OFF RUN/STEADY STATE CRUISE, AND SURGE TROUBLESHOOTING, NO DEFECTS NOTED.  ENGINE HIGH POWER RUN, OPERATIONALLY CHECKED NORMAL.  A BLEED SCHEDULE CHECK, A T/A ANTI-ICE VALVE CHECKED NORMAL.
